# SDR USAASB03101

- Difficulty date: July 4, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Fire
- Location: Aft
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, D

## Discrepancy

AFTER PUSHBACK FROM THE GATE, CREW REPORTED THE APU GENERATOR DROPPED OFF LINE.  GORUND CREW ALERTED PILOT THAT THERE WAS AN APU TAILPIPE FIRE.  NO APU FIRE DETECTION WAS NOTED BUT CREW ARMED AND DISCHARGED THE APU FIRE BOTTLE.  THE MSY FIRE DEPARTMENT WAS CALLED AS A PRECAUTION.  FLIGHT RETURNED TO THE GATE.  (M)
